# SDR JGVR20180718001

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 8,050 hours, 6,261 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 8 AREAS CORROSION ON LT AND RT HORIZONTAL STAB PIVOT FITTINGS 6631102-29 AND -30, PERFORMED ULTRASONIC AND EDDY CURRENT INSPECTIONS AND REPORTED TO ENGINEERING FOR DISPOSITION.  CLEANED TREATED, PRIMED AND TOP COATED AREAS PER REPAIR MEMO.
